MathSciNet Relay Station
MathSciNet bibliographic data
MR1154539 (94k:54039) 54C65 (46G99 47H04 49J40 54C60)
Čoban, M. M.; Kenderov, P. S.; Revalski, J. P. Densely defined selections of multivalued mappings. Trans. Amer. Math. Soc. 344 (1994), no. 2, 533–552.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement